# SDR CALA2013092791532

- Difficulty date: September 27, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N474UA
- Make and model: Airbus A320-232
- Aircraft serial: 1475
- Aircraft time: 41,063 hours, 17,738 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Controller
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHUTDOWN GOT BOTH BLOWER & EXTRACT FAN FAULTS.  CW MEL 2126V FOR SKIN AIR INLET VALVE. R & R AEVC, OPERATIONS NORMAL.  REVERSED DDP NO FAULTS FOUND ACFT OK FOR SRVC REMOVED PLACARD.
